Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Could the birth control be causing this?

I started my period 9 days ago! And on the day I started I started taking birth control pills. This is my first actual period since having my daughter May 6th. Could the birth control be making my period last this long? I'm sick of it!

 
GabbyP.

Asked by GabbyP. at 3:34 PM on Jul. 1, 2009 in Health

Level 3 (17 Credits)
This question is closed.
Answers (7)
  • It could be more that it is your first period after having the baby. It takes a few months for your body to get under control again, your hormones have to regulate themeselves and the birth control will help with that.
    tyfry7496

    Answer by tyfry7496 at 5:46 PM on Jul. 1, 2009

  • It takes a while for you body to get back on track after having a baby, It could take months...sorry. I dont think its the birthcontrol though
    Anonymous

    Answer by Anonymous at 3:35 PM on Jul. 1, 2009

  • yes birthcontrol has made me have weird periods all the time! Ill have it for like 8 days and then I wont start for like 2 months...
    skin172

    Answer by skin172 at 3:41 PM on Jul. 1, 2009

  • I thought it was the birth control because when I had my son in 2007 I didn't start birth control and my periods went to normal after the post birth bleeding
    GabbyP.

    Answer by GabbyP. at 3:46 PM on Jul. 1, 2009

  • After I had my first baby I get really heavy and long periods for a while...and it was normal. After 3 or 4 months they start to getting more regular and moderated. I never took birth control pills.
    Sofab

    Answer by Sofab at 4:13 PM on Jul. 1, 2009

  • my period was super long and terrible and irregular after I had my son. birth control helped regulate it a bit.
    qwertykat

    Answer by qwertykat at 4:41 PM on Jul. 1, 2009

  • I have no experience with the after having a baby period yet, but when i went on BC a few years ago i had to stop taking it because it caused me to cramp for 10 days and bleed for 3 weeks so check with your Dr because for me it was the hormones really messed up my system.
    Alie1313

    Answer by Alie1313 at 12:52 PM on Jul. 2, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN